X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3063) 3063
Publication (317) 317
Conference Proceeding (98) 98
Book / eBook (60) 60
Book Chapter (26) 26
Web Resource (19) 19
Dissertation (15) 15
Paper (14) 14
Government Document (4) 4
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (1747) 1747
mathematics (1380) 1380
optimization (1000) 1000
nonsmooth analysis (725) 725
operations research & management science (652) 652
analysis (601) 601
nonsmooth optimization (594) 594
algorithms (582) 582
mathematical analysis (508) 508
convergence (431) 431
nonsmooth (404) 404
mathematical models (400) 400
studies (370) 370
automation & control systems (227) 227
applications of mathematics (223) 223
operations research/decision theory (218) 218
stability (214) 214
calculus of variations and optimal control; optimization (202) 202
mathematical optimization (187) 187
numerical analysis (185) 185
approximation (180) 180
algorithm (178) 178
minimization (178) 178
engineering, electrical & electronic (174) 174
methods (174) 174
theory of computation (171) 171
mechanics (167) 167
equations (162) 162
optimality conditions (160) 160
systems (158) 158
computer science, software engineering (152) 152
engineering, general (149) 149
computer science (148) 148
nonsmooth domains (145) 145
regularity (144) 144
optimal control (137) 137
49j52 (135) 135
operation research/decision theory (124) 124
mathematics, interdisciplinary applications (119) 119
nonlinear programming (118) 118
dynamics (114) 114
calculus (113) 113
computer simulation (113) 113
90c30 (112) 112
engineering (112) 112
nonsmooth equations (112) 112
mathematical programming (111) 111
dynamical systems (110) 110
inequalities (106) 106
constraints (105) 105
differential equations (98) 98
regularization (97) 97
applied mathematics (96) 96
mathematics of computing (95) 95
convexity (94) 94
combinatorics (93) 93
computer science, artificial intelligence (93) 93
mathematical methods in physics (93) 93
mathematics, general (93) 93
optimization and control (93) 93
90c26 (92) 92
derivatives (90) 90
nonlinearity (90) 90
control systems (88) 88
geometry (86) 86
mathematical functions (86) 86
operators (85) 85
subdifferential (85) 85
duality (84) 84
existence (84) 84
nonconvex optimization (82) 82
research (81) 81
usage (80) 80
computer science, general (79) 79
engineering, multidisciplinary (79) 79
global convergence (79) 79
convex analysis (75) 75
physics (73) 73
theoretical, mathematical and computational physics (73) 73
real functions (72) 72
variational analysis (72) 72
calculus of variations and optimal control (71) 71
models (71) 71
newton method (70) 70
neural networks (69) 69
65k05 (68) 68
computation (68) 68
bifurcations (67) 67
nonsmooth critical point theory (66) 66
spaces (66) 66
variational inequalities (65) 65
90c25 (64) 64
friction (64) 64
operations research (64) 64
optimization problems (64) 64
optimization techniques (64) 64
economics / management science (63) 63
engineering, mechanical (63) 63
mechanical engineering (63) 63
engineering sciences (62) 62
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (19) 19
Online Resources - Online (19) 19
Gerstein Science - Stacks (10) 10
Collection Dvlpm't (Acquisitions) - Closed Orders (5) 5
Engineering & Comp. Sci. - Stacks (4) 4
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
Mathematical Sciences - Missing (1) 1
UTL at Downsview - May be requested (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3242) 3242
French (8) 8
German (7) 7
Japanese (4) 4
Chinese (3) 3
Portuguese (3) 3
Spanish (2) 2
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


SIAM Journal on Optimization, ISSN 1052-6234, 2003, Volume 13, Issue 3, pp. 889 - 903
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 10/2017, Volume 62, Issue 10, pp. 5227 - 5233
Journal Article
SIAM Journal on Optimization, ISSN 1052-6234, 2018, Volume 28, Issue 1, pp. 272 - 301
Journal Article
IMA Journal of Numerical Analysis, ISSN 0272-4979, 01/2018, Volume 38, Issue 1, pp. 518 - 541
Abstract In this work, we analyse a Crank-Nicolson type time-stepping scheme for the subdiffusion equation, which involves a Caputo fractional derivative of... 
Convolution quadrature | Error estimates | Nonsmooth data | Initial correction | Crank-Nicolson method | Subdiffusion | initial correction | DIFFUSION-WAVE EQUATIONS | nonsmooth data | MATHEMATICS, APPLIED | subdiffusion | APPROXIMATIONS | CALCULUS | convolution quadrature | error estimates | FRACTIONAL DIFFUSION | SCHEMES
Journal Article
IEEE Transactions on Circuits and Systems I: Regular Papers, ISSN 1549-8328, 09/2005, Volume 52, Issue 9, pp. 1854 - 1861
Journal Article
by Luo, H and Li, BJ and Xie, XP
JOURNAL OF SCIENTIFIC COMPUTING, ISSN 0885-7474, 08/2019, Volume 80, Issue 2, pp. 957 - 992
This paper analyzes the convergence of a Petrov-Galerkin method for time fractional wave problems with nonsmooth data. Well-posedness and regularity of the... 
SCHEME | MATHEMATICS, APPLIED | Petrov-Galerkin | APPROXIMATION | Fractional wave problem | EQUATIONS | Nonsmooth data | DIFFUSION | Regularity | Convergence analysis
Journal Article
Nonlinear Dynamics, ISSN 0924-090X, 4/2014, Volume 76, Issue 1, pp. 635 - 647
Journal Article
Foundations of Computational Mathematics, ISSN 1615-3375, 06/2015, Volume 15, Issue 3, pp. 733 - 791
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2018, Volume 457, Issue 2, pp. 1247 - 1282
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 09/2019, Volume 267, Issue 6, pp. 3748 - 3767
We study the family of piecewise linear differential systems in the plane with two pieces separated by a cubic curve. Our main result is that 7 is a lower... 
Nonsmooth differential systems | Limit cycles | Nonlinear switching manifold | Melnikov theory | Piecewise linear differential systems | Averaging theory | Mathematics - Dynamical Systems
Journal Article
Mathematical Programming, ISSN 0025-5610, 10/2012, Volume 135, Issue 1-2, pp. 149 - 193
Journal Article